EconPapers    
Economics at your fingertips  
 

Completely feasible and continuous implementation of the Lindahl correspondence with any number of goods

Guoqiang Tian and Qi Li

Mathematical Social Sciences, 1991, vol. 21, issue 1, 67-79

Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(91)90040-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:21:y:1991:i:1:p:67-79

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matsoc:v:21:y:1991:i:1:p:67-79